# SDR SWAA2024021651643

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 68,993 hours, 40,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE TO AFT GALLEY L/H AND R/H EGRESS STRIPS DELAMINATED.<[01] R&R CABIN PHOTOLUMINESCENT STRIPS PER AMM 33-51-12
